# SDR UPS04443097

- Difficulty date: August 14, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 77,131 hours, 17,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MLG WW OVERWING LONGERON UPPER SURFACE CORROSION REVEALED AT STA 1335, RBL 126.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.230 X 3.5 X 3.5 INCH, EXCEED SRM 53-10-01 FIG 1 LIMITS, LONGERON REPAIRED PER HX RS R53-41-35194 & UPS EO B747-5310-21016-A.  CIC APPLIED IAW EO M5100-2780-E.
